Covid-19 Vaccine side effects
I'm now 5 weeks since 1st Pfizer vaccine and also received 2nd dose. Two days after 1st dose, I developed dizziness, severe headache as well as some involuntary muscle twitching. The twitching has mostly subsided but the dizziness has not. Just when I have a good afternoon and think it's over, the next day it's back. My doctor has me on benadryl 3x day which makes me sleep a lot. I've seen some comments about escalation of heart rate and I, too, had elevated heart rate for about 2 weeks (before the benadryl). Some days my brain fog (which I had never heard of) was so intense I couldn't concentrate on anything and just stared at computer screen. This has turned my life upside down. My neighbor is a retired nurse, had the Moderna 1 and 2 doses and she is experiencing same side effects 8 weeks out now. I just can't believe media is suppressing this information because these are real side effects and people are trying to get answers. I had vertigo about 16 yrs ago that was resolved with Epley maneuver and I did it yesterday - maybe some improvement
The media is suppressing this information because if people knew the reality, there would be a lot more people refusing the vaccine. Their only interest is in getting as many people vaccinated as soon as possible. People do have every right to know what they might be getting into in order to make an informed choice, but this isn't what's happening--and it's very wrong.
@sandram Meclizine is a otc non drowsy motion sickness and generally prescribed for Vertigo. I have MG and suffered from vertigo for a few years. However, like any med consult your Dr. prior to taking it. Walmart does carry bottles of 100 in their equate brand and its much less expensive than dramamine.
I have found that meclizine never helped me at all, but I did find that Dramamine (the original, not the non-drowsy) did help. Just putting that out there for anyone who might find it helpful.
@isismadec hi I wanted to.post in regards to this subject. My wife who has suffered from BPVV and vestibular neuritis had 2nd Astra zenica jab last week.
3 days after had chronic attack , couldn't stand, open eyes and being nuseas. Had to call emergency services who gave her injections at he ER. Not right still 4 days later been put on meds.
Definitely too much of coincidence and hoping this will pass through.
Posted on our forum for healthcare professionals:
"I've also seen an increase in my vestibular evaluations and BPPV recurrences as more and more people are getting vaccinated. I've noticed an increase in BPPV, unilateral hypofunctions following getting vaccinated, and some regression in progress in my more complicated cases (such as PPPD and vestibular migraine diagnoses).
I want to be clear when I say that this is something that I am very diligent and serious about educating my patients about. I make sure that my patient knows that there is no evidence that their symptoms is solely due to the COVID vaccination itself. My theory is that symptoms are brought on due to an increase in immune system response. Similar to how people can feel fatigued and run down following a flu or shingles vaccine. I in no way want my patients to think that they shouldn't get vaccinated, or have them warn others that they shouldn't get vaccinated. A BPPV recurrence is WAY better than getting COVID!
When you think about the mechanism of vestibular neuritis, it is easy to connect how a vaccination can set off the same chain of events. It's also not uncommon (from what I've seen in my clinic) for BPPV recurrences to cluster around periods of time where inflammation/immune response is kicked up in the body like during allergy season or during a change in the seasons. Every car down here has been dusted in bright yellow pollen the last few weeks. It doesn't surprise me that patients are having a hard time right now for a few reasons."
i received my first pfizer vaccine on April 6th.
Last night, about 36 hours later i woke up with a cold sweat, loose motion, strong spinning.
I have been dealing with Vertigo sine the prior five weeks and it seemed to be improving till last night.
The paramedics checked all my vitals and every thing was in the normal range.
i am going to rub the magnesium balm on my feet, upper back and neck before I sleep to tonite.
Do you have both the vaccine doses now?
Hello! Have you had covid before? I have read that people who have strong flu like reactions to the first dose may have had covid before and not have known. In that case, many are saying only one dose is enough. Vertigo is also a common long term side effect of the actual virus since it does affect the brain, so you could have possibly had it before your vaccine and that was your only symptom. I know someone who actually got the virus and now they suffer episodes of vertigo every now and then.
Not medical advice by the way, just letting you know what I have read! Please correct me if I stated anything wrong, I do not want to be spreading misinformation.
Also, what does magnesium balm do? Never heard of it, but I am three weeks post my first Pfizer dose and I am still experiencing slight dizziness.
@bcasey Yes - tingling. I was awakened (while sleeping on my back) by spreading heat on the back of my head and the sensation my scalp was asleep. There was nothing cutting off circulation to have caused this. Also have tingling in arms and hands even though they’re not bent. This heat and tingling on the back of my head was enough to wake me from deep sleep.
My first vertigo incident was five years ago. Last month i got a stronger vertigo attack. I have not recovered, and mild spinning would occur with certain movements. So I have been doing different relaxation yoga techniques.
You probably right on that i might have had the covid, and not realized it or the test did not pick it. I am also hearing from some friends who had covid (tested positive or negative/inconclusive) that after effects of the vaccine was like having covid all over again (yet not prolonged).
I am with you, we do not want to spread anything that will cause confusion, at this time our medical professionals are doing so much for all the public, and in Toronto where I live the ICU beds are at capacity with this current wave.
I am so glad I found this forum, and I am learning so much from the shared stories, and feel supported.
Magnesium Balm, the one I use after my research, is by Bolton. I massage this on my feet, and shoulders, and even applied it to the vaccine jab area. It pulls aways any stiffness and pain. Helps with relaxation and restful sleep. Dermal absorption is efficient.
This afternoon I was feeling like light headed and i decided to chew on a 50mg Gravol. Also bit on a very small slice of ginger and tumeric. I feel so close to normal right now.
@pwoodall Thank you. I was prescribed that, but didn’t put it on. I certainly won’t now.
@luann777 - Yes. I have had problems with both blood pressure and heart rate even though I have always had normal blood pressure and heart rate. It lasted a couple of weeks. I am 5 1/2 weeks out from Moderna 1st shot and this issue has gone away. I posted this many pages back but for me, my blood pressure would be high while heart rate was low. And at other times my heart rate would be high and blood pressure low. I was unable to take medication to lower blood pressure or heart rate because it would have dropped whatever was too low even further. I had wondered if this is what was causing my extreme dizziness. One morning I woke up and checked heart rate before getting out of bed and it was 95. I didn’t get the second shot. Other than tinnitus and brain fog, the serious side effects seem to have abated. But if, because one is high and the other low at the same time where I can’t treat the danger, I’m too afraid to get the second shot, especially since it seems the medical community is not informed of these side effects. Also, since side effects are supposed to be so much worse with 2nd shot, I can’t imagine how high my blood pressure or heart rate would go while not being treatable.
Update: 1st Moderna 1.26 Had the 2nd dose a month later. Experienced 3 episodes of vertigo & developed tinnitus after the 1st shot. I still have dizziness, tinnitus and what sometimes feels like the onset of a headache. I did notice that while on vacation, my symptoms weren’t as severe. I already take meds for anxiety, but they haven’t worked as well since the vaccine. It’s as though my central nervous system is messed up, yet it’s hard to describe. I was prescribed meclizine, but I can’t function at work if I take it. I have resorted to taking Tylenol, dimming the lights, and putting a fan in my office. I filed a VAERS. I still get V-Safe checks. If you haven’t filed a VAERS, please STRONGLY consider doing so.
how are you feeling? did you get your second shot?
I find walks, and liquids, and vitamin c helps me too. thank you for sharing. hope you feel better.